Advice

Discussion in 'I Have a Question...' started by Ruby, May 8, 2008.

Thread Status:
Not open for further replies.
  1. Ruby

    Ruby Well-Known Member

    I took an overdose last night, not a massive one or anything and I started vomiting about 2hrs after taking it. Today ive developed really bad pains in my right side every time I move and my blood sugar is really low (which is rare as im diabetic and its constantly high). Am I being dramatic or could I have done some damage to my liver (which I already have problems with).
     
  2. Spearmint

    Spearmint Well-Known Member

    You might want to go to A&E just to be on the safe side.
     
  3. Sadeyes

    Sadeyes Staff Alumni

    No one can tell you as we are not with you...you should see a MD if you are concerned...all the best, J
     
  4. Ruby

    Ruby Well-Known Member

    I was in a&e last week and had to see a psychiatrist. If I go again for something self inflicted i'll be put on the psych ward. I doubt it's anything serious, ill just grin and bear it.

    thanks anyway
     
  5. -.-.-.-

    -.-.-.- Guest

    Maybe call NHS Direct? 0845 46 47

    As harsh as this might sound, but maybe if they admit you, it's what you need right now to help you a bit.
     
  6. shazzer

    shazzer Well-Known Member

    You really should get checked out to make sure you havn't caused any damage
     
  7. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    Could you got to a Emergency Room? If you havent seen them recently for something self inflicted they wont be able to pick up on the pattern.. If you feel something is wrong its worth getting it look at..
     
  8. famous.last.words

    famous.last.words Forum Buddy

    i agree with the others, you need to get yourself checked out. Especially if you are diabetic and your sugar is staying low too.
     
Thread Status:
Not open for further replies.